MAUDE Adverse Event Report: ENDOLOGIX AFX; INFRARENAL AORTIC EXTENSION

ENDOLOGIX AFX; INFRARENAL AORTIC EXTENSION
Model Number A25-25/C55
Medical Device Problem Codes Loss of or Failure to Bond (1068); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated with the afx abdominal aortic aneurysm stent.Approximately three (3) years post initial procedure, a type ia endoleak with growth in the neck (aneurysm enlargement) was detected by ct.The physician plans to reline with an ovation ix device and re-intervention is scheduled for (b)(6) 2019.There have been no additional patient sequelae reported.
 
Event or Problem Description
Additional information: at the completion of the clinical assessment, clinical identified that both the 1a endoleak and the 3b endoleak were from the bifurcated stent graft and not the infrarenal aortic extension as previously reported.The investigation summary for this event will be recorded and documented under 2031527-2018-00971.With this new information, this reported is no longer needed and requesting to have this report 2031527-2018-00967 cancelled.
 
Additional Manufacturer Narrative
At the completion of the clinical assessment, clinical identified that both the 1a endoleak and the 3b endoleak were from the bifurcated stent graft and not the infrarenal aortic extension as previously reported.The investigation summary for this event will be recorded and documented under 2031527-2018-00971.With this new information, this reported is no longer needed and requesting to have this report 2031527-2018-00967 cancelled.

Brand Name
AFX
Common Device Name
INFRARENAL AORTIC EXTENSION
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8201182
Report Number2031527-2018-00967
Device Sequence Number1558228
Product Code MIH
UDI-Device Identifier00818009010261
UDI-Public(01)00818009010261(17)170718
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2017
Device Model NumberA25-25/C55
Device Lot Number1267817-004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-BIFURCATED STENT GRAFT:1342797-004; AFX-LIMB STENT GRAFT:1336194-014; AFX-LIMB STENT GRAFT:1350055-005
Outcome Attributed to Adverse Event Other;